MediSave.ca is Moving!
MediSave is merging with our flagship website CanadaPharmacyOnline.com.
CPO provides the same prices for products from the same suppliers, the same outstanding customer service, but cheaper shipping for customers.
If you are an existing customer, your account will be transferred to CPO.
You can do the transfer your self by clicking Transfer to CPO
If you have questions, please call Medisave customer service at 1.877.888.3784. A customer service repesentitive will answer your questions and do the transfer for you.
Not an existing customer? It is a good oppertunity to open your account with us by clicking CanadaPharmacyOnline.com
Chemical Name: Dipyridamole/ASA
AGGRENOX (Dipyridamole/ASA)(aspirin/extended-release dipyridamole) 25 mg/200 mg capsules is an antiplatelet agent for patients with prior ischemic stroke or TIA. AGGRENOX (Dipyridamole/ASA) is an antiplatelet combination used to prevent strokes in patients who have had transient ischemia or ischemic stroke due to blood clots. AGGRENOX (Dipyridamole/ASA) may also be used to treat other conditions as determined by your doctor.
Aggrenox Side Effects:
AGGRENOX side effects, that may go away during treatment, include stomach pain, headache, heartburn, dizziness, or constipation. If AGGRENOX side effects continue or are bothersome, check with your doctor. CHECK WITH YOUR DOCTOR AS SOON AS POSSIBLE if you experience AGGRENOX side effects like severe stomach pain; nausea; vomiting; bloody or black, tarry stools; vomiting of blood; rash; swelling of hands, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; hoarseness; yellowing of the skin or eyes; dark urine or pale stools; or unusual fatigue. If you notice other AGGRENOX side effects not listed above, contact your doctor, nurse, or pharmacist.
AGGRENOX Information WARNING: Children and teenagers should not use aspirin, aspirin- containing or aspirin-related medicines for flu symptoms or chickenpox without first consulting a doctor. A rare but serious illness known as Reye's syndrome may occur. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking probenecid or sulfinpyrazone. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking an anticoagulant, methotrexate, valproic acid, or oral medicine for glaucoma (carbonic anhydrase inhibitors) or diabetes. Inform your doctor of any other medical conditions including asthma, nasal polyps, any allergies - especially aspirin/NSAID allergy (e.g., ibuprofen, celecoxib), pregnancy, or breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns about AGGRENOX Information.
The generic alternative is not manufactured by the company that makes the brand product.
All prices are in US dollars.ollars.
The content on this page has been supplied to MediSave.ca by an independent third party contracted to provide information for our website. MediSave.ca relies on these third parties to create and maintain this information and cannot guarantee the medical efficacy, accuracy or reliability of the information that has been provided to us. If you require any advice or information about the drugs on this page, a medical condition or treatment advice, you should always speak to a health professional. Please note that not all products, including any referenced in this page, are shipped by our affiliated Canadian Pharmacy. We affiliate with other dispensaries that ship product to our customers from the following jurisdictions: Canada, Singapore, New Zealand, Turkey, Mauritius, India, and United Kingdom. The items in your order maybe shipped from any of the above jurisdictions. The products are sourced from various countries as well as those listed above. Rest assured, we only affiliate with our authorized dispensaries that procure product through reliable sources.
Back to Main Drug Information Page